RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2023 Volume 113, Issue 5, Pages 738–741 (Mi mzm13736)

On the Question of the Definability of Certain Classes of Completely Decomposable Abelian Torsion-Free Groups by Their Homomorphism Groups

T. A. Pushkova, A. M. Sebel'din

Nizhny Novgorod State University of Architecture and Civil Engineering

Abstract: Let $C$ be an Abelian group. A class $X$ is said to be a $_{C}H$-class if, for any groups $A,B\in X$, a group isomorphism of $\operatorname{Hom}(C,A)$ and $\operatorname{Hom}(C,B)$ implies an isomorphism of the groups $A$ and $B$. In the paper, conditions on a completely decomposable Abelian group $C$ are investigated under which a class of certain completely decomposable torsion-free Abelian groups is a $_{C}H$-class.

Keywords: completely decomposable Abelian group, homomorphism group, definability of Abelian groups.

UDC: 512.541

MSC: 20K30

Received: 21.09.2022

DOI: 10.4213/mzm13736


 English version:
Mathematical Notes, 2023, 113:5, 700–703

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025